MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION® EXL¿ 200 ALBUMIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION® EXL¿ 200 ALBUMIN FLEX® REAGENT CARTRIDGE
Catalog Number 10444975
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center (ccc) and reported discordant, falsely depressed albumin (alb) patient results were obtained on a dimension exl 200 system.Siemens is investigating the event.
 
Event or Problem Description
Discordant, falsely depressed albumin (alb) results were obtained on a patient sample on a dimension exl 200 instrument.The discordant results were reported to the physician(s) and were questioned.A new sample was processed using the same instrument and an alternate dimension exl 200 instrument and lower results were obtained.The new sample was also processed on an alternate non-siemens instrument on the same day and higher results were obtained.A corrected report was issued with the higher results.The patient was administered an albumin infusion.There were no adverse health consequences due to the discordant, falsely depressed albumin results or due to treatment.
 
Additional Manufacturer Narrative
Mdr 2517506-2019-00327 was filed on (b)(4) 2019.Additional information (b)(4) 2019): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant, falsely depressed albumin (alb) patient results.The dimension exl uses a bromocresol purple (bcp) assay.Per the instructions for use (ifu) for the albumin method, "because of an enhanced specificity of bcp for albumin, this method is not subject to globulin interference." no product or system non-conformance was identified by this investigation.The cause of this event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION
Common Device Name
DIMENSION® EXL¿ 200 ALBUMIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key8911400
Report Number2517506-2019-00327
Device Sequence Number1903743
Product Code CJW
UDI-Device Identifier00842768005343
UDI-Public00842768005343
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K861700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Catalogue Number10444975
Device Lot NumberBA0059
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer09/16/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 YR